# SDR AWXA0000710

- Difficulty date: October 3, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N324AW
- Make and model: Boeing 737301
- Aircraft serial: 23261
- Aircraft time: 49,523 hours, 31,492 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Intercostal
- Part number: 69429721
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, FWD CARGO PIT FS 440 - 460, RBL 18, CARGO DOOR HOLD OPEN LATCH INTERCOSTAL CRACKED AT FLOORBEAM ATTACH.  REMOVED AND REPLACED NEW INTERCOSTAL IAW 737 SRM 51-40-02.
